# SDR DL76G041154

- Difficulty date: December 30, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 21,580 hours, 3,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: 333780101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEATS 1AB TO 3AB AND L1 CLOSET E-PATH LIGHTS INOP.  REPLACED FUSE ON M730 AND REPLACED M736 AND BATTERY PACK OPS OK.
